# SDR REXA2013022500339

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 18,060 hours, 15,513 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 605 HAS CORROSION BETWEEN S-26L AND S-27.  REPLACED IAW SRM 51-42-06 AND 51-42-21.
